GENERALIZED INVERSES OF PARTITIONED MATRICES

被引:0
作者
BHIMASANKARAM, P [1 ]
机构
[1] INDIAN STATISTICAL INST,CALCUTTA,INDIA
来源
SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A | 1971年 / 33卷 / SEP期
关键词
D O I
暂无
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:311 / 314
页数:4
相关论文
共 2 条
[1]  
RAO CR, 1967, SANKHYA SER A, V29, P317
[2]   GENERALIZED INVERSES OF PARTITIONED MATRICES [J].
ROHDE, CA .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1965, 13 (04) :1033-&